Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have a color allergy. Suggest medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
Need to talk to a allergy specialist. I have a colour allergy and am concerned about my medication which is coloured.
Posted Tue, 1 Oct 2013 in Asthma and Allergy
Answered by Dr. Luchuo Engelbert Bain 55 minutes later
Brief Answer:
No worries,

Detailed Answer:
Hi and thanks for the query,

The color of your medication actually has nothing to do with the allergy you do present. This is especially true if the medication is of a different color to that which you have allergies to do. It is difficult and extremely rare to find individuals who are allergic to more than one, pr at most two colors.
I really think you really need not bother about the color of the medication.

It is however very important to try as much as possible to avoid the colors the set specific symptoms (allergies) with you. There are actually no specific nor very effective medications to deal with color allergies apart from actually avoiding them.

If you got any specific questions or something particular you would love to know more about, feel very free asking. I would be honored making my contribution. For now, I do think you really need not bother.

Thanks and kind regards as I wish you good health.

Bain LE, MD

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor